On the Variances of Asymptotically Normal Estimators from Complex Surveys

The problem of specifying and estimating the variance of estimated parameters based on complex sample designs from finite populations is considered. The results of this paper are particularly useful when the parameter estimators cannot be defined explicitly as a function of other statistics from the... Ausführliche Beschreibung

1. Person: Binder, David A.
Quelle: in International statistical review Vol. 51, No. 3 (1983), p. 279-292
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1983
Beschreibung: Online-Ressource
Schlagworte: research-article
Generalized linear models
Logistic regression
Log linear models
Regression
Online Zugang: Volltext
Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1983 International Statistical Institute

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions